MAUDE Adverse Event Report: COVIDIEN AQUA-SEAL CDU; BOTTLE, COLLECTION, VACUUM

COVIDIEN AQUA-SEAL CDU; BOTTLE, COLLECTION, VACUUM
Model Number 8888571299
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported the unit was working properly at first but the suction started to decrease and the blue sealing liquid was sucked to the wall.There was no patient harm.
 
Additional Manufacturer Narrative
Since the lot number provided was invalid, the device history record could not be performed.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.No physical sample has been received for the evaluation.There was a diagram and a video provided with the complaint record.Upon analysis, no issue can be noted.Without a physical sample being returned, we are unable to perform a thorough follow up investigation to include functional and visual evaluation to determine the root cause(s) of the reported condition or implement any corrective action(s).Without a sample we are unable to confirm the reported issue.If a sample should be returned at a later date, this complaint will be re-opened, and the investigation will be updated to reflect our findings.A corrective action is not applicable at this time.The current process is running according to product specifications, meeting all quality acceptance criteria.We will keep monitoring the process for any adverse trends that require immediate attention.
 
Additional Manufacturer Narrative
There was a diagram and a video provided with the complaint record.Upon analysis, no issue can be noted.One (1) used partial sample was returned to the manufacturing site in relation to this report.Unfortunately, the set was used and the tubing from the set was cut and removed at some stage, therefore the sample could not be tested.The return of the sample has no effect on the investigation as sample could not be tested and complaint cannot be confirmed.A corrective action is not applicable at this time.The current process is running according to product specifications, meeting all quality acceptance criteria.We will keep monitoring the process for any adverse trends that require immediate attention.

Brand Name
AQUA-SEAL CDU
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
COVIDIEN
sragh industrial estate, co, t
offaly
EI 
MDR Report Key10747435
Report Number9611018-2020-00455
Device Sequence Number19274458
Product Code KDQ
UDI-Device Identifier10884521060968
UDI-Public10884521060968
Combination Product (Y/N)N
Initial Reporter CountryLE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8888571299
Device Catalogue Number8888571299
Device Lot Number19D54FHX
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/12/2020
Supplement Date Received by Manufacturer10/12/2020
10/12/2020
Initial Report FDA Received Date10/28/2020
Supplement Report FDA Received Date12/15/2020
05/04/2021
Patient Sequence Number1
Patient Weight75